A structure theorem for pseudomanifolds

Bagchi, Bhaskar ; Datta, Basudeb (1998) A structure theorem for pseudomanifolds Discrete Mathematics, 188 (1-3). pp. 41-60. ISSN 0012-365X

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S00123...

Related URL: http://dx.doi.org/10.1016/S0012-365X(97)00273-2


We introduce the notion of primitive pseudo-manifolds and prove that all pseudo-manifolds (without boundary) are built out of the primitive ones by a canonical procedure. This theory is used to explicitly determine and count all the pseudo-manifolds of dimension d ≥ 1 on at most d + 4 vertices. As a consequence, it turns out that their geometric realisations are either spheres or iterated suspensions of the real projective plane.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:991
Deposited On:25 Sep 2010 06:35
Last Modified:27 Dec 2010 06:07

Repository Staff Only: item control page